Habit formation in a monetary growth model

Faria, JR, 2001. Habit formation in a monetary growth model. Economic Letters, 73 (1), pp. 51-55. ISSN 0165-1765

Full text not available from this repository.
Item Type: Journal article
Publication Title: Economic Letters
Creators: Faria, J.R.
Date: 2001
Volume: 73
Number: 1
ISSN: 0165-1765
Identifiers:
NumberType
10.1016/S0165-1765(01)00464-5DOI
Divisions: Schools > Nottingham Business School
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:39
Last Modified: 23 Aug 2016 09:11
URI: http://irep.ntu.ac.uk/id/eprint/16076

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year